Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake, E., Baake, M., Bovier, A. & Klein, M. (2005). An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY, 50(1), 83-114. SPRINGER. doi:10.1007/s00285-004-0281-7.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="lumping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung